| Model Number |
6935M62 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Confusion/ Disorientation (2553); Thrombosis/Thrombus (4440)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had an episode of confusion lasting approximately an hour and a half resulting in an emergency department evaluation with brain imaging indicating that the patient had a "mini stroke".It was also noted that the patient had an intracardiac blood clot after surgery that was evaluated with a transesophageal stud believed to be a thrombus on the right ventricular (rv) lead and was prescribed a blood thinner used to treat and prevent dangerous blood clots.The thrombus was confirmed to be resolved sometime later and the patient was taken off the blood thinner.The lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 310c31 mitral valve implanted: (b)(6) 2012 620rg31 heart ring implanted: (b)(6) 2012 2088tc lead implanted: (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.